@article{Пригарин1993, author = {Пригарин, С.М.}, journal = {Sibirskij matematiceskij zurnal}, keywords = {weak convergence of probability measures; spaces of continuously differentiable functions; spectral conditions; relative compactness for a sequence of homogeneous fields; central limit theorem}, language = {rus}, number = {1}, pages = {140-144}, publisher = {Izd. AN SSSR}, title = {Слабая сходимость вероятностных мер в пространствах непрерывно дифференцируемых функций}, url = {http://eudml.org/doc/63520}, volume = {34}, year = {1993}, }
TY - JOUR AU - Пригарин, С.М. TI - Слабая сходимость вероятностных мер в пространствах непрерывно дифференцируемых функций JO - Sibirskij matematiceskij zurnal PY - 1993 PB - Izd. AN SSSR VL - 34 IS - 1 SP - 140 EP - 144 LA - rus KW - weak convergence of probability measures; spaces of continuously differentiable functions; spectral conditions; relative compactness for a sequence of homogeneous fields; central limit theorem UR - http://eudml.org/doc/63520 ER -